# SDR QXEA200500367

- Difficulty date: January 24, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND NACELLE LOWER AFT COWL PANEL, CHANNEL STATION XN302 IS CRACKED AT UPPER FLANGE.  REPAIRED IAW RD 8/4-54-033.
